# SDR AWXA200201168

- Difficulty date: November 20, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 47,339 hours, 34,561 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C274941
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-14 CHECK,  A 3 1/4 INCH CRACK WAS FOUND ON THE LOWER SURFACE SKIN OF THE LT HORIZONTAL STABILIZER 82 INCHES OUTBOARD OF THE FUSELAGE AT REAR SPAR, HFEC CONFIRMED. MAINTENANCE STOP DRILLED THE CRACK; FABRICATED AND INSTALLED A REPAIR DOUBLER IAW AWA E.R. 03-5516-02339-ES2.
